# SDR MWEA010389

- Difficulty date: March 24, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9
- Aircraft serial: 48071
- Aircraft time: 36,274 hours, 39,222 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: 20470201
- Part serial: 1404
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ADVANCING THROTTLES FOR TAKE OFF, LEFT EPR GUAGE FLAGGED.  TRIED ENGINE ANTI-ICE BUT NO HELP.  WHEN ENGINE SHUT DOWN AT GATE GUAGE FLAGGED AGAIN.    REMOVED AND REPLACED WITH SERVICABLE EPR INDICATOR IAW MM 77-10-00.
